# SDR 97ZZZX1992

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22CP
- Make and model: Skrsky S76B
- Aircraft serial: 760425
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 7620902019045
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 1,313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR FITTING FOUND FAILED ON DAILY POST-FLIGHT INSPECTION.  FITTING WAS REPLACED BY A SUPERSEDED (-048) PART NUMBERED FITTING WHICH IS DIMENSIONALLY LARGER IN SUPPORT AREA.  NOTE:  SEE ALERT NR 217, AUGUST 1996, PAGE 12, FOR SAME PROBLEM.  DOOR P/N 76207-02002-011.
